MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PCA ADMINISTRATION SET; INTRAVASCULAR ADMINISTRATION SET
Model Number 30873
Medical Device Problem Codes Crack (1135); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device expiration date: unknown.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd alaris¿ pca administration set experienced device damage causing leakage.The following information was provided by the initial reporter: leakage noted since pt linens and clothing found to be wet, inspected lines and found to have dripping and crack noted to pca line where maintence fluid was y'd into pca line.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d10: device available for eval yes, d10: returned to manufacturer on: 06-apr-2023.Investigation summary: a complaint of set leaking during use due to damage was received from the customer.A sample was returned for investigation.Through visual inspection, the customer complaint was confirmed.The female luer was cracked.A device history record review could not be performed on model 30873 because the lot number is invalid.An investigation was performed where the manufacturing process was reviewed.A definitive root cause could not be determined.Potential root causes were found to be combination of different factors, including prolonged use of substances that are aggressive to plastics or over-torque of the component during connection with the female luer or damaged directly of supplier (component built by supplier).
 
Event or Problem Description
It was reported that the bd alaris¿ pca administration set experienced device damage causing leakage.The following information was provided by the initial reporter: leakage noted since pt linens and clothing found to be wet, inspected lines and found to have dripping and crack noted to pca line where maintenance fluid was y'd into pca line.

Brand Name
BD ALARIS¿ PCA ADMINISTRATION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16705183
Report Number9616066-2023-00651
Device Sequence Number14371710
Product Code FPA
UDI-Device Identifier50885403273948
UDI-Public(01)50885403273948
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number30873
Device Catalogue Number30873
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2023
Supplement Date Received by Manufacturer04/18/2023
Initial Report FDA Received Date04/08/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown